# SDR DALA2021040702053

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 71,251 hours, 30,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 L4 EMER LIGHT INOP AT WAKE-UP EXTERNAL. CORRECTIVE ACTION: REPOSITIONED FUSE ON PWR SUPPLY PER WDM 33-51-15. OPS CHK GOOD. (7444213)
